# SDR ABXA20241121230

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,647 hours, 48,345 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Condition: Faulted
- Location: Apu Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  APU NOT PRODUCING BLEED AIR AC RETURNED TO BLOCK (BTB). MTX GROUNDED AC , RESET AND CLEANED FAULT ON APU CONTROLLER PER AMM 49-67-05 APU OPS CHECK GOOD. BLEED AIR CHECK TESTS GOOD AND RETURNED AC TO SERVICE
